| Model Number |
25002203E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in this event, please refer to report 3013450937-2020-00009 for the other device.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The operation notes and explanted components were unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
Event or Problem Description
The patient underwent a revision surgery due to the tibial baseplate and stem extension dissociating.